MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm with the implant of the alto abdominal graft system on (b)(6) 2024.Reportedly, calcification was observed around the renal arteries, and the neck angle was 45 degrees.After embolizing the lumbar artery, the alto main body was deployed; positioned slightly more proximal than planned.Balloon touch-up was performed at 14 minutes post polymer fill.Angiography showed the sealing ring was floating, but the support rings were apposed to the vessel, confirming that there were no endoleaks.The bilateral limbs were deployed, and the procedure was completed.On (b)(6) 2025, a type ia endoleak was confirmed.Reintervention is planned to add a cuff and coils; however, the date has not yet been provided.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation as they remain implanted in the patient.Patient medical records and imaging studies are being requested by the distributor for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix was unable to perform an evaluation of the device remains implanted in the patient.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.Due to the lack of receipt of relevant medical records and/or imaging; event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar incidents.Corrections: h6: investigation type codes ¿ remove 4118.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.
 
Additional Manufacturer Narrative
Corrections: b2: outcomes attributed to ae ¿ updated.B5: describe event or problem ¿ additional.G3: awareness date ¿ updated.H6: health effect - impact code ¿ remove 4614.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm with the implant of the alto abdominal graft system on (b)(6) 2024.Reportedly, calcification was observed around the renal arteries, and the neck angle was 45 degrees.After embolizing the lumbar artery, the alto main body was deployed; positioned slightly more proximal than planned.Balloon touch-up was performed at 14 minutes post polymer fill.Angiography showed the sealing ring was floating, but the support rings were apposed to the vessel, confirming that there were no endoleaks.The bilateral limbs were deployed, and the procedure was completed.On (b)(6) 2025, a type ia endoleak was confirmed.Reintervention is planned to add a cuff and coils; however, the date has not yet been provided.Reintervention was performed on (b)(6) 2025.After coil embolization a gore (non-endologix) cuff was implanted.A vbx stent was also implanted in the left renal artery.The final patient status was not provided.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22817587
Report Number3008011247-2025-00070
Device Sequence Number13015332
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)260110(10)FS010523-27
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2026
Device Model NumberTV-AB2680-N
Device Lot NumberFS010523-27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
09/23/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date08/22/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER (LN FF051823-01).; OVATION IX ILIAC LIMB (LN FS042523-19).; OVATION IX ILIAC LIMB (LN FS120622-41).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown